Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 4, 2015, 5:54 AM CDT for Jefferson County, Saline County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2015, 5:54 AM CDT (10:54 UTC)
- Expired
- Jun 4, 2015, 6:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Jefferson County, NE, Saline County, NE
The radar
The Grand Island radar (KUEX), 110 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 10.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:27 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 4, 4:27 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
427 AM CDT THU JUN 4 2015
.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 416 AM CDT THU JUN 4 2015
THIS MORNING...WITH PCPN ACTIVITY STILL CROSSING THE COUNTIES IN THE
FLASH FLOOD WATCH...WILL MAINTAIN HEADLINE AT LEAST THRU EXPIRATION
TIME.
MAIN CONCERN CONTINUES TO BE ANTICIPATED EXCESSIVE RAINFALL/PROBABLE
FLASH FLOODING OVER THE NEXT SEVERAL DAY.
MODELS IN AGREEMENT LARGE SCALE FLOW WILL BECOME LESS PROGRESSIVE
HEADING INTO THIS WEEKEND WITH A LONGWAVE TROF CURRENTLY SITUATED
OVER THE WRN CONUS CLOSING OFF AS IN DIGS INTO THE SWRN STATES. THIS
IN TURN WILL AMPLIFY AN UPPER RIDGE OVER THE CNTRL CONUS. DEVELOPING
PATTERN WILL MAKE CONDITIONS FAVORABLE FOR THE GULF TO REMAIN OPEN
AND CONTINUATION OF MOISTURE ADVECTION INTO THE CNTRL PLAINS. WITH
NEAR STAGNANT FLOW ORIENTED SW-NE...MODELS INDICATE BNDRY LYR
CONVERGENCE PARALLEL TO FLOW ALOFT...THUS SETTING UP CONDITIONS
FAVORABLE FOR A RELATIVELY PROLONGED RAIN EVENT. LATEST WPC TOTAL
ACCUM PROG IS FOCUSING HIGHEST AMOUNTS(3 INCHES OR SO)WILL BE
REALIZED OVER THE SRN CWA/NERN KS...AND FOR THE MOST PART ECM/GFS IS
LENDING SUPPORT TO WPC PLACEMENT. IN ADDITION...LATEST 6HR FLASH
FLOOD GUIDANCE OVER THE SRN CWA IS CURRENTLY AROUND 3. THUS...SEEMS
REASONABLE TO SUSPECT THAT LOCALIZED FLASH FLOODING IS AT LEAST A
DISTINCT POSSIBILITY IF NOT PROBABLE.
AS FOR SEVERE POTENTIAL...LATEST HRRR/RAP13 IS FAVORING SEVERE
STORM DEVELOPMENT OVER THE SRN CWA WHERE INTENSE INSTABILITY/DEEP
LAYER SHEAR WILL MERGE LATER ON THIS EVENING.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 416 AM CDT THU JUN 4 2015
PCPN CHANCES WILL VERY GRADUALLY DIMINISH FROM NORTH TO SOUTH ON
SUNDAY/SUNDAY NIGHT IN RESPONSE TO A COLD FRONT ASSOCIATED WITH NRN
STREAM SHORTWAVE USHERS IN DRIER/MORE STABLE AIR MASS TO THE CNTRL
PLAINS. BEFORE THEN...THERE MAY BE PERIODS OF HEAVY RAINFALL OVER
THE SRN CWA SUNDAY AFTN/EVENING AS BOTH THE ECM/GFS SHOW STOUT
MOISTURE POOLING AHEAD OF THE BNDRY AS IT DROPS SOUTH. OTHERWISE
CONDITIONS LOOK DRY THEN ON MONDAY AND THRU THE REST OF THE
EXTENDED PDS.
&&
.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1117 PM CDT WED JUN 3 2015
VFR CONDITIONS INITIALLY. CONVECTION DEVELOPING SOUTHWEST OF THE
TAF SITES SHOULD AFFECT KLNK 07-11Z AND KOMA 10-14Z. BELIEVE KOFK
MAY SEE A SMALL CHANCE OF SHOWERS 11-14Z. COULD ALSO BE A BRIEF
PERIOD OF MVFR CEILINGS 11-16Z...THEN SCATTERING OUT. COULD BE
ADDITIONAL CONVECTION LATER IN THE TAF PERIOD...LIKELY BY 18-21Z
AND BEYOND...BUT DUE TO UNCERTAINTY OF TIMING AND AREAL COVERAGE...
WILL LET LATER FORECASTS FINE TUNE THE DETAILS.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR NEZ078-
088>093.
IA...NONE.
&&
SHORT TERM...DEE
LONG TERM...DEE
AVIATION...DEWALDHazardous weather outlook, Jun 4, 4:14 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 414 AM CDT THU JUN 4 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-042315- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 414 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY PERSIST OVER THE MAJORITY OF THE MORNING HOURS AND THEN AGAIN TONIGHT. AT THIS POINT IT APPEARS THAT ANY SEVERE STORM DEVELOPMENT WILL MOST LIKELY BE FOUND ALONG AND SOUTH OF I-80. IN ADDITION TO THE LARGE HAIL AND DAMAGING WIND THREAT...ABUNDANT ENVIRONMENTAL MOISTURE WILL LIKELY RESULT IN FLASH FLOOD PRODUCING STORMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND EXTREME SOUTHWEST IOWA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS CHANCES WILL VERY GRADUALLY DECREASE FROM NORTH TO SOUTH THROUGH SUNDAY NIGHT OVER THE OUTLOOK AREA WHEN A DRIER...MORE STABLE AIR MASS FILTERS IN BEHIND A COLD FRONT PUSHING INTO THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 4, 12:57 AM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1257 AM CDT THU JUN 4 2015
NEZ093-040630-
RICHARDSON NE-
1257 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RICHARDSON COUNTY
UNTIL 130 AM CDT...
AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FALLS CITY...MOVING EAST AT 5 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FALLS CITY...SALEM AND PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4003 9574 4009 9573 4009 9571 4006 9547
4000 9548 4000 9574
TIME...MOT...LOC 0556Z 280DEG 5KT 4002 9566
BOUSTEADSpecial weather statement, Jun 4, 1:02 AM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
102 AM CDT THU JUN 4 2015
NEZ065-066-078-089-040645-
SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE-
102 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...NORTHWESTERN
GAGE...SOUTHWESTERN LANCASTER AND SEWARD COUNTIES UNTIL 145 AM CDT...
AT 102 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BEAVER CROSSING TO
WILBER...AND MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEWARD...CRETE...MILFORD...WILBER...FRIEND...DORCHESTER...CORTLAND...
BEAVER CROSSING...CLATONIA...GARLAND...HALLAM...PLEASANT DALE...
DENTON...GOEHNER...SPRAGUE...CORDOVA...SWANTON...BLUE RIVER STATE
RECREATION AREA...STAGECOACH STATE RECREATION AREA AND PAWNEE STATE
RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 41 AND 51.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 392.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4072 9737 4084 9737 4102 9702 4055 9659
4037 9708
TIME...MOT...LOC 0602Z 241DEG 24KT 4080 9727 4048 9696
BOUSTEADSpecial weather statement, Jun 4, 1:17 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 117 AM CDT THU JUN 4 2015 NEZ092-040645- PAWNEE NE- 117 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE COUNTY UNTIL 145 AM CDT... AT 117 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PAWNEE CITY...OR 21 MILES NORTH OF SENECA...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAWNEE CITY AND TABLE ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4006 9625 4017 9631 4025 9606 4005 9603 TIME...MOT...LOC 0617Z 258DEG 5KT 4013 9620 BOUSTEAD
Special weather statement, Jun 4, 1:46 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 146 AM CDT THU JUN 4 2015 NEZ051-065>068-089-040730- CASS NE-SEWARD NE-GAGE NE-LANCASTER NE-OTOE NE-SAUNDERS NE- 146 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...NORTHERN GAGE...LANCASTER...SOUTHWESTERN OTOE...SOUTHERN SAUNDERS AND EAST CENTRAL SEWARD COUNTIES UNTIL 230 AM CDT... AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF GARLAND TO NEAR FIRTH...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LINCOLN...HICKMAN...BENNET...FIRTH...PANAMA...GARLAND...DOUGLAS... MALCOLM...ROCA...DENTON...RAYMOND...DAVEY...SPRAGUE...WAGON TRAIN STATE RECREATION AREA...BRANCHED OAK STATE RECREATION AREA... CONESTOGA STATE RECREATION AREA...STAGECOACH STATE RECREATION AREA AND PAWNEE STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 475. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 45 AND 77. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 388 AND 409. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4105 9665 4057 9631 4052 9669 4095 9704 TIME...MOT...LOC 0646Z 257DEG 24KT 4092 9687 4058 9660 BOUSTEAD
Special weather statement, Jun 4, 2:33 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 233 AM CDT THU JUN 4 2015 NEZ093-040815- RICHARDSON NE- 233 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RICHARDSON COUNTY UNTIL 315 AM CDT... AT 232 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALLS CITY. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FALLS CITY...SALEM AND PRESTON. THIS INCLUDES HIGHWAY 75 IN NEBRASKA NEAR MILE MARKER 7. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WARNING DOES REMAIN IN EFFECT FOR RICHARDSON COUNTY UNTIL 515 AM CDT. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4010 9585 4015 9567 4000 9545 4000 9577 TIME...MOT...LOC 0732Z 243DEG 1KT 4001 9568 BOUSTEAD
Special weather statement, Jun 4, 5:42 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
542 AM CDT THU JUN 4 2015
NEZ078-088-041115-
JEFFERSON NE-SALINE NE-
542 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE AND NORTHWESTERN JEFFERSON
COUNTIES UNTIL 615 AM CDT...
AT 541 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRIEND TO NEAR
BRUNING...AND MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRETE...FRIEND...DORCHESTER...WESTERN...DAYKIN...TOBIAS...SWANTON...
SWAN CREEK RESERVOIR NUMBER 2...WILLARD MEYER RECREATION AREA...11
MILES WEST OF WILBER...ALEXANDRIA STATE RECREATION AREA...SWAN CREEK
WILDLIFE MANAGEMENT AREA AND WALNUT CREEK RECREATION AREA.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4010 9735 4012 9737 4068 9737 4067 9692
4037 9702
TIME...MOT...LOC 1041Z 277DEG 20KT 4062 9726 4032 9745
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:28 AM CDT | Special Weather Statement | OAX | Saline | 32 min |
| Jun 4, 12:33 AM CDT | Special Weather Statement | OAX | Pawnee | 42 min |
| Jun 4, 12:41 AM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 34 min |
| Jun 4, 12:57 AM CDT | Special Weather Statement | OAX | Richardson | 33 min |
| Jun 4, 1:02 AM CDT | Special Weather Statement | OAX | Saline, Seward | 43 min |
| Jun 4, 1:17 AM CDT | Special Weather Statement | OAX | Pawnee | 28 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | OAX | Pawnee, Richardson | 3 hr |
| Jun 4, 1:46 AM CDT | Special Weather Statement | OAX | Lancaster | 44 min |
| Jun 4, 2:10 AM CDT | Flash Flood Warning | OAX | Richardson | 3 hr |
| Jun 4, 2:33 AM CDT | Special Weather Statement | OAX | Richardson | 42 min |
| Jun 4, 5:42 AM CDT | Special Weather Statement | OAX | Saline | 33 min |
| Jun 4, 6:29 AM CDT | Special Weather Statement | OAX | Jefferson, Saline | 31 min |
| Jun 4, 7:01 AM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 29 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | OAX | Gage | 42 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | OAX | Nemaha, Otoe | 39 min |
| Jun 4, 8:14 AM CDT | Special Weather Statement | OAX | Gage, Jefferson | 46 min |
| Jun 4, 8:41 AM CDT | River Flood Warning | OAX | Saline | 6 days |
| Jun 4, 9:00 AM CDT | Areal Flood Warning | OAX | Jefferson, Saline | 3 hr |
| Jun 4, 9:01 AM CDT | Special Weather Statement | OAX | Gage, Pawnee | 44 min |
| Jun 4, 9:03 AM CDT | Areal Flood Warning | OAX | Johnson, Pawnee, Richardson | 3 hr |
| Jun 4, 10:09 AM CDT | River Flood Warning | OAX | Lancaster | 35 hr |
| Jun 4, 10:18 AM CDT | River Flood Warning | OAX | Richardson | 67 hr |
| Jun 4, 12:47 PM CDT | River Flood Warning | OAX | Nemaha | 45 hr |
| Jun 4, 1:14 PM CDT | Flash Flood Watch | OAX | Butler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more | 17 hr |
| Jun 4, 2:09 PM CDT | River Flood Warning | OAX | Gage | 5 days |
| Jun 4, 3:30 PM CDT | Special Weather Statement | OAX | Saline | 45 min |
| Jun 4, 4:33 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 4 hr |
| Jun 4, 4:49 PM CDT | River Flood Warning | OAX | Richardson | 64 hr |
| Jun 4, 5:25 PM CDT | Flash Flood Warning | OAX | Johnson | 3 hr |
| Jun 4, 6:25 PM CDT | Flash Flood Warning | OAX | Nemaha, Pawnee, Richardson | 4 hr |
| Jun 4, 6:40 PM CDT | River Flood Advisory | OAX | Jefferson | 25 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.